Sharp decay rates for the fastest conservative diffusions

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 177
  • Download : 0
In many diffusive settings, initial disturbances will gradually disappear and all but their crudest features - such as size and location - will eventually be forgotten. Quantifying the rate at which this information is lost is sometimes a question of central interest. Here this rate is addressed for the fastest conservative nonlinearities in the singular diffusion equation u(t) = Delta(u(m)). (n-2)(+)/n < m <= n/(n-2), u, t >= 0, X is an element of R-n, which governs the decay of any integrable, compactly supported initial density towards a characteristically spreading self-similar profile. A potential theoretic comparison technique is outlined below which establishes the sharp 1/t conjectured power law rate of decay uniformly in relative error, and in weaker norms such as L-1(R-n).
Publisher
ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Issue Date
2005-08
Language
English
Article Type
Article
Keywords

POROUS-MEDIUM EQUATION; ASYMPTOTIC-BEHAVIOR

Citation

COMPTES RENDUS MATHEMATIQUE, v.341, no.3, pp.157 - 162

ISSN
1631-073X
DOI
10.1016/j.crma.2005.06.025
URI
http://hdl.handle.net/10203/88938
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0